Alert archive / Minnesota / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 57, NWS La Crosse, WI

June 30, 2018Houston County, Winona County, Minnesota; La Crosse County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 30, 2018, 4:59 PM CDT for Houston County, Winona County, Minnesota; La Crosse County, Wisconsin. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2018, 4:59 PM CDT (21:59 UTC)
Expired
Jun 30, 2018, 5:45 PM CDT
In force
46 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Houston County, MN, Winona County, MN, La Crosse County, WI

The radar

The La Crosse radar (KARX), 5 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 5:01 PM CDTTSTM WND GST 59La Crosse Airport, WI
Jun 30, 5:10 PM CDTTSTM WND DMG1 N La Crosse, WILARGE TREE BRANCH DOWN BLOCKING GILLETTE STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 1:39 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.0 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2018-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2197 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2018-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2197 J/kg
Mixed-layer CIN
-223 J/kg
Mixed-layer LCL
1256 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

621 
WUUS53 KARX 302159
SVRARX
MNC055-169-WIC063-302245-
/O.NEW.KARX.SV.W.0057.180630T2159Z-180630T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
459 PM CDT SAT JUN 30 2018

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Southeastern Winona County in southeastern Minnesota...
  Northeastern Houston County in southeastern Minnesota...
  Southern La Crosse County in west central Wisconsin...

* Until 545 PM CDT.

* At 458 PM CDT, severe thunderstorms were located along a line
  extending from near Onalaska to La Crescent, moving southeast at 20
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  La Crosse at 505 pm...
  West Salem around 515 PM CDT.
  Bangor around 530 PM CDT.

Other locations impacted by these severe thunderstorms include
Medary, Dresbach, County Roads G And H, Irish Hill and North Side Of
La Crosse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near the water, get away from the water and move indoors or 
inside a vehicle. Remember, lightning can strike out to 15 miles 
from the parent thunderstorm. If you can hear thunder, you are close 
enough to be struck by lightning. Move to safe shelter now!  Do not 
be caught on the water in a thunderstorm.

&&

LAT...LON 4372 9109 4373 9126 4391 9145 4397 9117
      4388 9091 4373 9091
TIME...MOT...LOC 2158Z 292DEG 17KT 4392 9120 4382 9133 

HAIL...<.75IN
WIND...60MPH
 
$$

Baumgardt
3 follow-up statements
948 
WWUS53 KARX 302215
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
515 PM CDT SAT JUN 30 2018

MNC169-302221-
/O.CAN.KARX.SV.W.0057.000000T0000Z-180630T2245Z/
Winona MN-
515 PM CDT SAT JUN 30 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WINONA COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern Minnesota...and southwestern and west central Wisconsin.

LAT...LON 4372 9101 4373 9126 4385 9136 4385 9129
      4386 9131 4391 9115 4388 9091 4373 9091
TIME...MOT...LOC 2211Z 297DEG 19KT 4388 9112 4378 9125 

$$

MNC055-WIC063-302245-
/O.CON.KARX.SV.W.0057.000000T0000Z-180630T2245Z/
Houston MN-La Crosse WI-
515 PM CDT SAT JUN 30 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHEASTERN HOUSTON AND SOUTHERN LA CROSSE COUNTIES...

At 511 PM CDT, severe thunderstorms were located along a line
extending from near West Salem to La Crosse, moving southeast at 20
mph.

HAZARD...60 mph wind gusts.

SOURCE...Trained weather spotters. Wind reports of 45 to 55 mph have 
         been reported on the north side of La Crosse and French 
         Island. 

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
       Cashton by 530 pm
       South side of La Crosse by 530 pm

Other locations impacted by these severe thunderstorms include
Medary, County Roads G And H, Irish Hill, North Side Of La Crosse and
South Side Of La Crosse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near the Mississippi River, get away from the water and 
move indoors or inside a vehicle. 

Move to safe shelter now!  Do not be caught on the water in a 
thunderstorm.

&&

LAT...LON 4372 9101 4373 9126 4385 9136 4385 9129
      4386 9131 4391 9115 4388 9091 4373 9091
TIME...MOT...LOC 2211Z 297DEG 19KT 4388 9112 4378 9125 

HAIL...<.75IN
WIND...60MPH
 
$$

Baumgardt
534 
WWUS53 KARX 302228
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
528 PM CDT SAT JUN 30 2018

MNC055-302236-
/O.CAN.KARX.SV.W.0057.000000T0000Z-180630T2245Z/
Houston MN-
528 PM CDT SAT JUN 30 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOUSTON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern and west central Wisconsin.

LAT...LON 4372 9101 4373 9121 4381 9111 4388 9100
      4388 9091 4373 9091
TIME...MOT...LOC 2226Z 292DEG 17KT 4386 9104 4376 9117 

$$

WIC063-302245-
/O.CON.KARX.SV.W.0057.000000T0000Z-180630T2245Z/
La Crosse WI-
528 PM CDT SAT JUN 30 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHEASTERN LA CROSSE COUNTY...

At 526 PM CDT, severe thunderstorms were located along a line
extending from near West Salem to near La Crosse, moving east at 20
mph.

HAZARD...60 mph wind gusts.

SOURCE...Trained weather spotters. 59 mph winds were reported at the 
         La Crosse Airport at 501 pm. A few tree branches were 
         downed in the city of La Crosse.          

IMPACT...Expect damage to roofs, siding, and trees.

These severe thunderstorms will remain over mainly rural areas of
southeastern La Crosse County, including the following locations...
Mount La Crosse, County Roads G And H, Highway 33 And County O A,
Newburg Corners and Norskedalen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4372 9101 4373 9121 4381 9111 4388 9100
      4388 9091 4373 9091
TIME...MOT...LOC 2226Z 292DEG 17KT 4386 9104 4376 9117 

HAIL...<.75IN
WIND...60MPH
 
$$

Baumgardt
682 
WWUS53 KARX 302241
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
541 PM CDT SAT JUN 30 2018

WIC063-302251-
/O.EXP.KARX.SV.W.0057.000000T0000Z-180630T2245Z/
La Crosse WI-
541 PM CDT SAT JUN 30 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LA CROSSE COUNTY
WILL EXPIRE AT 545 PM CDT...
    
The storms which prompted the warning have shifted southeast of the 
are and the threat is no longer. Therefore the warning will be 
allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern and west central Wisconsin.

LAT...LON 4372 9101 4373 9121 4381 9111 4388 9100
      4388 9091 4373 9091
TIME...MOT...LOC 2241Z 292DEG 17KT 4384 9096 4374 9109 

$$

Baumgardt

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:40 PM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, Jun 30, 2:40 PM CDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
240 PM CDT Sat Jun 30 2018

.SHORT TERM...(Late Afternoon through Sunday)
Issued at 240 PM CDT Sat Jun 30 2018

Ready for relief from the heat? We can see it not that far away, in
the wake of a cold front currently draped from the western U.P of
Michigan down through northwest Iowa as of early afternoon, though
in spots "augmented" by remnants of outflow from earlier upstream
convection. That boundary is the main focus for convective chances
through tonight, combined with added forcing from a stronger upper
wave working east out of Wyoming at the moment and expected to lift
just to our west on Sunday. Plenty of heat and humidity in place
ahead of that cold front right now, with the current Heat Advisory
for western areas and Excessive Heat Warnings farther east working
out quite well. That heat/humidity is also contributing to 2500-
3500+ J/kg MLCAPE, though held back for the moment by lingering low
level inhibition per current satellite trends and forecast soundings.

Things should change roughly 20-21Z with persistent hints we'll
erode the remaining cap. Overall shear honestly isn't terribly
great, with recent RAP runs backing away even more from 0-3km shear,
only showing around 20-25 knots and limited deeper layer shear.
However, with modest mid level lapse rates, the noted degree of
instability, and impressive DCAPE profiles of 1500+ J/kg, still
think we're in line to see at least a handful of stronger line
segments with a good wind threat. Despite overall storm motion to
the north/northeast, get the feeling that outflow will help
propagate storms farther east a bit quicker than earlier expected,
so will have to watch near-term trends as any "stalling" will
result in training convection and possible flooding concerns.

Do have some concerns for additional convection developing this
evening and tonight on the nose of a strong low level jet/moisture
transport signal pointed into northeast Iowa and southern
Minnesota ahead of the above-mentioned approaching upper wave.
Exactly where and how widespread additional convection becomes
remains in question, but have "upped" our messaging in that
fashion given PWAT values around 2 inches or better and warm cloud
depths pushing 4km or better (great heavy rain indicators). At
the moment, confidence honestly still not high enough to warrant
any time of Flash Flood Watch given the remaining uncertainties
about how widespread any flood threat would be, but will watch
trends this evening closely.

The upper wave should lift north of the area by Sunday afternoon,
swinging a cold front through the area. 12Z guidance looking just a
touch slower getting that boundary out of our eastern areas, so will
have to watch that we don't end up with a sneaky stronger storm or
two given much more robust low and deep layer shear. That risk is
certainly much higher just east of our area into eastern Wisconsin,
with the bigger story being a return to notably cooler conditions
(though still quite a bit humid) with added clouds and occasional
showers.

.LONG TERM...(Sunday Night through Saturday)
Issued at 240 PM CDT Sat Jun 30 2018

Most of the rain should be out of the area by Sunday night, but
could see a few lingering showers in far eastern portions of the
forecast area. Otherwise, models remain in good agreement regarding
the general pattern through the work week with upper level ridging
working back into the area and various weak shortwave troughs
bringing precip chances. Unfortunately, very little model agreement
on timing and placement of these shortwaves, so confidence in
precipitation forecast for the work week is rather low, though given
weak nature of the shortwaves, not expecting any periods of
widespread rain. Looking at temperatures, we'll be heating back up
as the ridging builds in. At this point, 925 mb temperatures look to
be the warmest on Wednesday (around 25-27 C), so could see highs
back into the 90s in many spots, pending clouds and precipitation.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1232 PM CDT Sat Jun 30 2018

VFR at the moment, but we'll be awaiting showers and storms to
develop later this afternoon. Based on current expectations,
storms should develop just west or very near RST roughly 21-22Z
and then spread east toward LSE by 00Z. Any storms could produce
strong wind gusts to 40 knots or perhaps even higher for a brief
period, along with IFR conditions in very heavy rainfall rates of
2-3 inches per hour. Confidence in what happens after the initial
round of storms for late evening and much of tonight is on the
lower side, but it's possible that most areas remain dry and VFR
until late tonight as low pressure approaches, which should
provide another shot at some showers and maybe a few storms,
though nothing like what's expected this afternoon. Things improve
from west to east on Sunday as cooler air somewhat drier air
arrive.

&&

.HYDROLOGY...
Issued at 240 PM CDT Sat Jun 30 2018

Watching convective trends the next handful of hours with slower
storm motions anticipated as low level shear vectors support some
potential training of storms out ahead of a slow-moving cold
front. Confidence still not high enough to warrant a Flash Flood
Watch just yet, but can't rule out some localized flash flooding
where/if any storms train over the same areas. The atmosphere is
quite juicy, and rainfall rates of 2-3 inches per hour or even
more are possible with any storms. Have maintained the ESF and web
graphics to highlight the rain potential and will watch near-term
trends closely into the evening.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Heat Advisory until 7 PM CDT this evening for WIZ017-029-032-033.

     Excessive Heat Warning until 7 PM CDT this evening for WIZ034-
     041>044-053>055-061.

MN...Heat Advisory until 7 PM CDT this evening for MNZ079-086>088-094-
     095.

     Excessive Heat Warning until 7 PM CDT this evening for MNZ096.

IA...Heat Advisory until 7 PM CDT this evening for IAZ008-009-018-019.

     Excessive Heat Warning until 7 PM CDT this evening for IAZ010-
     011-029-030.

&&

SHORT TERM...Lawrence
LONG TERM...Lawrence
AVIATION...Lawrence
HYDROLOGY...Lawrence
Hazardous weather outlook, Jun 30, 5:44 AM CDT, 11 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
544 AM CDT Sat Jun 30 2018

IAZ010-011-029-030-MNZ096-WIZ034-041>044-053>055-061-011100-
Winneshiek-Allamakee-Fayette-Clayton-Houston-Jackson-La Crosse-
Monroe-Juneau-Adams-Vernon-Crawford-Richland-Grant-
544 AM CDT Sat Jun 30 2018

This Hazardous Weather Outlook is for portions of northeast
Iowa...southeast Minnesota...central Wisconsin...southwest
Wisconsin and west central Wisconsin.

.DAY ONE...Today and Tonight

An Excessive Heat Warning remains in effect through 7 pm. Heat
indices will top out between 100 and 110 this afternoon.

Thunderstorms are expected to move into the area west of the
Mississippi River by the middle of the afternoon and spread east
across the area through the evening. Some of these storms could be
severe between 3 and 10 pm with damaging winds, heavy rains
causing some flash flooding and possibly some large hail.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

More thunderstorms will be possible Sunday but severe weather is
not expected.

There will be on and off storm chances Tuesday through Friday. It
is too early to determine if there is a severe threat with this
activity.

.SPOTTER INFORMATION STATEMENT...

Some spotter groups may be needed late this afternoon into the
evening.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

IAZ008-009-018-019-MNZ079-086>088-094-095-WIZ017-029-032-033-
011100-
Mitchell-Howard-Floyd-Chickasaw-Wabasha-Dodge-Olmsted-Winona-
Mower-Fillmore-Taylor-Clark-Buffalo-Trempealeau-
544 AM CDT Sat Jun 30 2018

This Hazardous Weather Outlook is for portions of north central
Iowa...northeast Iowa...southeast Minnesota...central Wisconsin...
north central Wisconsin and west central Wisconsin.

.DAY ONE...Today and Tonight

A Heat Advisory remains in effect through 7 pm. Heat indices will
top out between 95 and 105 this afternoon.

Thunderstorms are expected to move into the area west of the
Mississippi River by the middle of the afternoon and spread east
across the area through the evening. Some of these storms could be
severe between 3 and 10 pm with damaging winds, heavy rains
causing some flash flooding and possibly some large hail.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

More thunderstorms will be possible Sunday but severe weather is
not expected.

There will be on and off storm chances Tuesday through Friday. It
is too early to determine if there is a severe threat with this
activity.

.SPOTTER INFORMATION STATEMENT...

Some spotter groups may be needed late this afternoon into the
evening.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

04/DAS

In the hours before

Local storm report, Jun 30, 4:33 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
433 PM CDT SAT JUN 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     TSTM WND GST     2 WSW GALESVILLE        44.07N 91.39W
06/30/2018  E50 MPH          TREMPEALEAU        WI   NWS EMPLOYEE

&&

LAWRENCE
Local storm report, Jun 30, 4:36 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
436 PM CDT SAT JUN 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     DECORAH                 43.31N 91.79W
06/30/2018                   WINNESHIEK         IA   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN AROUND COUNTY

&&

SHEA
Local storm report, Jun 30, 4:37 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
437 PM CDT SAT JUN 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             3 S WINONA              44.00N 91.66W
06/30/2018  M1.00 INCH       WINONA             MN   EMERGENCY MNGR

&&

SHEA
Local storm report, Jun 30, 4:47 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
447 PM CDT SAT JUN 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND GST     3 E DECORAH             43.31N 91.73W
06/30/2018  M57 MPH          WINNESHIEK         IA   DEPT OF HIGHWAYS

            MEASURED 57.2 MPH WIND GUST ON ROAD WEATHER STATION

&&

SHEA
Special weather statement, Jun 30, 4:49 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service La Crosse WI
449 PM CDT SAT JUN 30 2018

MNZ088-096-WIZ041-302245-
Winona-Houston-La Crosse-
449 PM CDT SAT JUN 30 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN WINONA...
NORTHEASTERN HOUSTON AND SOUTHERN LA CROSSE COUNTIES...

At 448 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Holmen to near La Crescent. Movement
was southeast at 20 mph.

Wind gusts up to 50 mph are possible with these storms.

These storms will be near...
  Onalaska around 455 PM CDT.
  La Crescent around 500 PM CDT.
  La Crosse Airport around 505 PM CDT.
  La Crosse and French Island around 510 PM CDT.
  West Salem around 525 PM CDT.

Other locations impacted by these storms include Medary, Dresbach,
County Roads G And H, Irish Hill and North Side Of La Crosse.

Boaters on the Mississippi River should take shore immeditately.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

LAT...LON 4373 9128 4392 9153 4399 9108 4374 9091
      4373 9091
TIME...MOT...LOC 2148Z 307DEG 10KT 4396 9121 4384 9138

Baumgardt
Local storm report, Jun 30, 4:58 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
458 PM CDT SAT JUN 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND GST     LA CROSSE AIRPORT       43.87N 91.26W
06/30/2018  M52 MPH          LA CROSSE          WI   911 CALL CENTER

&&

SHEA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 3:41 PM CDTSevere Thunderstorm WarningARXFillmore49 min
Jun 30, 4:27 PM CDTSevere Thunderstorm WarningARXWinona48 min
Jun 30, 4:38 PM CDTSevere Thunderstorm WarningARXFillmore, Houston37 min
Jun 30, 5:48 PM CDTSpecial Weather StatementARXDodge, Mower57 min
Jun 30, 6:35 PM CDTSevere Thunderstorm WarningARXDodge, Fillmore, Mower, Olmsted40 min
Jun 30, 6:37 PM CDTAreal Flood AdvisoryARXMower53 min
Jun 30, 3:46 PM CDTSevere Thunderstorm WarningARXBuffalo, Trempealeau59 min
Jun 30, 4:49 PM CDTSpecial Weather StatementARXLa Crosse56 min
Jun 30, 5:02 PM CDTSpecial Weather StatementARXJackson58 min
Jun 30, 5:23 PM CDTSpecial Weather StatementARXAdams, Crawford, Grant, Juneau, Monroe, Richland and 1 more112 min
Jun 30, 5:57 PM CDTSevere Thunderstorm WarningARXJuneau, Richland, Vernon63 min
Jun 30, 6:16 PM CDTSpecial Weather StatementARXAdams, Grant, Juneau, Richland59 min
Jun 30, 6:29 PM CDTSevere Thunderstorm WarningARXAdams46 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2018Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.